# SDR SWAA2021122251490

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY RBL24; BS500A; BS500A+10; BS500A+18; BS500B+18; BS500C+6. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500A+10 RBL 24 WL 156 IN 1'X1' AREAS WITH 0.015 REMOVED FROM ORIG 0.040; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE ATS 2678 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] FABRICATED FLOOR TO SIDEWALL SUPPORT BS 500A -500D RBL 24 IAW SRM 51-40-05-0G-0 AND DWG 143A7501; APPLIED CHEMICAL CONVERSION COATINGS AND PRIMER PER SRM 51-20-01-0G-0  MATERIAL USED EXTRUSION BAC1496-444#7075T62 LOT 1475361-1; [04] INSTALLED NUTPLATES ON FLOOR TO SIDEWALL SUPPORT BS 500A-500D RBL 24 IAW DWG 143A7501; [05] VERIFIED CORRECTIVE ACTION ENTRIES 3. AND 4.; [06] COMPLETED ALL STEPS; [07] VERIFIED COMPLETE
